# SDR UALA2013062404358

- Difficulty date: June 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,670 hours, 6,294 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 79
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN FAILED. STATUS MESSAGE 2360121  REPLACED HIGH GAIN AMPLIFIER, ALL BITE AND VOICE TEST PASSED.
